Tag Archives: tamoxifen

Magnesium and hot flashes

August 11, 2012

0 Comments

by Dr. Jonathan Psenka —  Hot flashes are one of the most common and irritating conditions experienced by women. They often occur when women are going through menopause and are frequently encountered as an unpleasant side effect of breast cancer therapy. Anti-estrogen drugs such as Arimidex and Tamoxifen are notable promoters of hot flashes. The […]

Continue reading...

Mainstream news beginning to question value of mammogram

February 23, 2012

0 Comments

by Mary Budinger —  From the Susan G. Komen for the Cure® organization to the American Cancer Society, everyone preaches that women need to get annual mammograms because the screening saves lives — right? Well, think again. A recent analysis published in Annals of Internal Medicine found that most women who discover breast cancer as […]

Continue reading...
Web Analytics